# SDR UIEA2020011600079

- Difficulty date: January 16, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,331 hours, 19,805 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  PERFORMED AN OPS CHECK OF THE APU SYSTEM, RUNNING ENGINE AND AC LOAD IAW 71-00-00. ALL SYSTEMS PASSED TWO TIMES AND NO AUTO SHUTDOWN.
